Our expert says:
If you are using either Depo-Medrol (a corticosteroid) or Depo-Provera (a female hormone product), you may gain some weight, usually because of water retention in the case of the corticosteroid. Gaining 7 kg in one month is rather much, so I would recommend that you firstly contact the doctor who prescribed the Depo immediately because he/she needs to help you with this problem either by prescribing a diuretic to help you with the water retention every litre of water you can remove from your tissues will reduce your weight by 1 kg or so) or by adjusting your dose. If you are taking Depo-Provera then the dr may be able to adjust the dose or change the prescription.
It would appear that the slimming product you are using is not working, so I would recommend that you first concentrate on seeing your doctor and treating the current problem before you take additional over-the-counter medications.
I hope the doctor will sort out this weight gain for you.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.